| Model Number |
LF1637 |
| Medical Device Problem Code |
Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a procedure, the tips of the device would stick to the tissue when in use.The ligasure device was still used during the case but became an annoyance to the surgeon while operating.Issue was isolated to ligasure because same generator was used for other cases without similar reports.There was no patient injury.